Bulletin of the American Mathematical Society

Incidence matrices with the consecutive 1's property

D. R. Fulkerson and O. A. Gross

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 5 (1964), 681-684.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526254

Mathematical Reviews number (MathSciNet)
MR0190028

Zentralblatt MATH identifier
0126.39501

Citation

Fulkerson, D. R.; Gross, O. A. Incidence matrices with the consecutive 1's property. Bull. Amer. Math. Soc. 70 (1964), no. 5, 681--684. https://projecteuclid.org/euclid.bams/1183526254


Export citation

References

  • 1. S. Benzer, On the topology of the genetic fine structure, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 1607.
  • 2. G. A. Dirac, On rigid circuit graphs, Abh. Math. Sem. Univ. Hamburg 25 (1961), 72.
  • 3. C. G. Lekkerkerker and J. Ch. Boland, Representation of a finite graph by a set of intervals on the real line, Fund. Math. 51 (1962), 45.
  • 4. G. Hajos, Über eine Art von Graphen, Internat. Math. Nachr. 11 (1957), 65.
  • 5. P. C. Gilmore and A. J. Hoffman, A characterization of comparability graphs and of interval graphs, Canad. J. Math. 16 (1964), 539-548.